# SDR C1HA200597002

- Difficulty date: August 14, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 652661452
- Part serial: DL93
- Condition: Inoperative
- Location: Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FLAP INDICATOR FLAPS STUCK ON 8 DEG (INBOARD) C/B`S CLOSED.  PERFORMED ADJUSTMENT, FOUND SHEERED PIN ON OUTPUT DRIVE GEAR OF NR 5 FLAP TRANSMISSION R@RED NR 5 FLAP TRANSMISSION PER MM 27-51-41.
